# SDR QXEA200400426

- Difficulty date: June 12, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,757 hours, 4,124 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD LEFT CLEAT FOR NR 1 ENGINE SPLINE COWL CRACKED.  REPAIRED IAE RD 8/4-71-032.
